VOL. 65 · NO. 1 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 65 (1), (2013)
No abstract available
Articles
Tadao Oda
Tohoku Math. J. (2) 65 (1), 1-30, (2013) DOI: 10.2748/tmj/1365452622
KEYWORDS: graph, strongly connected, bridgeless, crystal, discrete geometric analysis, geometric invariant theory, standard realization, Voronoi cell, Wigner-Seitz cell, Voronoi tiling, tropical Abel-Jacobi map, 52C22, 05C40, 14T05, 74E15, 82B20, 82D25, 14M25
Hitoshi Furuhata, Takashi Kurose
Tohoku Math. J. (2) 65 (1), 31-42, (2013) DOI: 10.2748/tmj/1365452623
KEYWORDS: Hessian structure, Constant curvature, multinomial distribution, 53A15, 53C05, 53C25
Jaigyoung Choe, Jens Hoppe
Tohoku Math. J. (2) 65 (1), 43-55, (2013) DOI: 10.2748/tmj/1365452624
KEYWORDS: minimal submanifold, catenoid, helicoid, 53A10, 49Q10
Hakim Boumaza
Tohoku Math. J. (2) 65 (1), 57-74, (2013) DOI: 10.2748/tmj/1365452625
KEYWORDS: Anderson localization, Lyapunov exponents, Fürstenberg group, 47B80, 37H15
Adam Osȩkowski
Tohoku Math. J. (2) 65 (1), 75-91, (2013) DOI: 10.2748/tmj/1365452626
KEYWORDS: maximal function, weighted inequality, martingale, 60G44, 60G46
Osamu Fujino, Yasuhiro Ishitsuka
Tohoku Math. J. (2) 65 (1), 93-103, (2013) DOI: 10.2748/tmj/1365452627
KEYWORDS: Ascending chain condition, lengths of extremal rays, Fano varieties, toric varieties, minimal model program, 14M25, 14E30
Alvaro Liendo, Hendrik Süss
Tohoku Math. J. (2) 65 (1), 105-130, (2013) DOI: 10.2748/tmj/1365452628
KEYWORDS: torus actions, T-varieties, characterization of singularities, toroidal desingularization, Secondary
Shintaro Naya, Nobuhiro Innami
Tohoku Math. J. (2) 65 (1), 131-157, (2013) DOI: 10.2748/tmj/1365452629
KEYWORDS: Steiner tree, Geodesic, Alexandrov space, 53C20, 05C05
Back to Top